# SDR MALA964950

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3004 - ON CLIMB-OUT FROM MSP, THE RIGHT ENGINE INTAKE HEAT BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPAIRED A WIRE AT THE INTAKE HEAT VALVE.  (M)
